# SDR SWIA20250430016

- Difficulty date: April 16, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N204SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000626
- Aircraft time: 21,203 hours, 12,739 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 600 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LEADING EDGE I/B SIDE HAS DENT	 (C-CHECK RO 04/30/2025)REMOVED AND REPLACED RH WING IB LEADING EDGE SKIN (RIBS 1-10)  REF EMB SRM 51-40-08.  REPLACEMENT WITH FACTORY PART, NO CHANGE TO WEIGHT AND BALANCE. REFER TO CONTINUATION CARD FOR WORK PERFORMED.
